# SDR DALA2022010300011

- Difficulty date: December 31, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 83,998 hours, 38,392 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3248 CRACK INDICATION FOUND ON HOLE #8 LOC. REAR EMERGENCY EXIT DOOR CUTOUT EXTERNAL FUSELAGE LH STR20 BTW FR40 AND FR41. CORRECTIVE ACTION: COMPLIED WITH PRI 595702-14AD. (2070925)
